Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Bloody, stringy discharge instead of normal periods. Using birth control. Is this normal?

Hi there, I am a 20 year old female, I have a question about my menstrual cycle. Last month I didn t really have a period I spotted for maybe a day, and thought maybe it was just my birth control and stress from finals week messing with it. Well I still have a week before my next period, and now I have this weird stringy bloody disharge when I use the bathroom. Is this normal? Or should I be worried?And no there isn t any way I could be pregnant, we all know you have to have sex to get pregnant lol. Please help!
Asked On : Sun, 3 Jun 2012
Answers:  1 Views:  198
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Mar 2013
Thanks for writing to us with your health concern.
It could be due to stress, or birth control.
As pregnancy is ruled out, so dont worry.
If the pattern recurs, consider ruling out polycystic ovaries, hypothyroidism, endometrial hyperplasia etc.
A gynecological exam would then be necessary.
All the best
Please feel free to discuss further.
Answered: Tue, 29 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor